MAUDE Adverse Event Report: PERFUSION SYSTEMS CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number HY6T48R10
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Reaction (2414); Blood Loss (2597)
Date of Event 07/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer discarded product.No analysis can be performed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use of a custom tubing pack the 3/16 tubing that connects to the manifold disconnected from the luer fitting that connects to the manifold.Air was then pulled into the manifold and the perfusion circuit.The patient required epinephrine administration and fluid resuscitation.
 
Additional Manufacturer Narrative
Additional information: the patient was being transported from the operating room to the cardiac icu following surgery when the ecmo shunt line tubing became disconnected from the manifold.This resulted in air entrapment in the tubing and blood loss.The patient required 5 minutes of cpr while the air was drawn back from the circuit and tubing was reconnected.Conclusion: all custom pack tubing configurations are assembled with approved methods and in specification.If information is provided in the future, a supplemental report will be issued.

Brand Name
CUSTOM TUBING PACK
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
MDR Report Key7812681
Report Number2184009-2018-00025
Device Sequence Number136372
Product Code DWF
UDI-Device Identifier00643169783331
UDI-Public00643169783331
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K171979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberHY6T48R10
Device Catalogue NumberHY6T48R10
Device Lot Number215510567
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer08/24/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;